# SDR AALA202112200170

- Difficulty date: December 8, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 54,557 hours, 34,468 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Part number: E0670D28A0
- Condition: Fault Message
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT OUTER TRANSFER OPEN RIGHT OUTER TRANSFER OPEN FAULT (AMBER ECAM DISAGREEMENT) MAINTENANCE REPORTS THAT THE THE RIGHT OUTER TRANSFER VALVE OPERATES  AND INDICATES CORRECTLY BUT THE LEFT OUTER TRANSFER VALVE OPERATES CORRECTLY BUT INDICATES IN TRANSIT. ADDITIONAL TROUBLE SHOOTING IS REQUIRED. **SUPPLEMENTAL REPORT FOR AALA202112090170: REPLACED LEFT WING TANK LOW LEVEL RELAY 7QP AND ACCOMPLISHED A SATISFACTORY OPERATION CHECK PER ESPM 20-46-50 AND AMM 28-40-00-040-004-A.  ** (CLOSED)
